# SDR REXA2019101091406

- Difficulty date: September 24, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 23,255 hours, 23,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL CORRODED BETWEEN FS 535.02 AND FS 559.00+79.  REMOVED AND REPLACED LH SIDE SEAT RAIL BETWEEN FS 535.02 AND FS 559.00+79 IAW BOMBARDIER REO 601R-53-00-55.
